Asymptotics, singularities and the reduction of theories

Research output: Chapter in Book/Report/Conference proceedingConference Contribution (Conference Proceeding)

Translated title of the contributionAsymptotics, singularities and the reduction of theories
Original languageEnglish
Title of host publicationUnknown
Pages597 - 607
Number of pages10
Publication statusPublished - 1994

Bibliographical note

Conference Proceedings/Title of Journal: Proc. 9th Int. Cong. Logic, Method., and Phil. of Sci. IX

Cite this